# SDR SWAA2023122124936

- Difficulty date: November 26, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 50,539 hours, 26,785 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR SUPPORT STRAP STA 1016+11' RBL 17'<[01] CLEANED AFT WET AREA AT FLOOR SUPPORT STRAP STA 1016+11' RBL 17'AS PER SOPM REF 20-30-03;[02] CLEANED AFT WET AREA AT FLOOR SUPPORT STRAP STA 1016+11' RBL 17'AS PER SOPM REF 20-30-03. PERFORMED UT THICKNESS INSP ON REWORKED AREA; IAW B737 NDT PART 4 51-00-00 PREC. 3 TOOLS: ZX-6; B/C 174231; CAL. DUE 19-DEC-2023. MIN. THICKNESS 0.049?. EVALUATED REWORKED AREA: ORIGINAL MATERIAL 0.050 REMOVED MATERIAL 0.001 REMAINING MATERIAL 0.049'. REWORKED AREA WITHING LIMITS AS PER REF SRM 51-10-02-0G-0;[03] VERIFIED AND INSPECTED STEP #2.
